MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AU2110X15B
Medical Device Problem Codes Computer Software Problem (1112); Electrical /Electronic Property Problem (1198); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information stating a trilogy evo ventilator inoperative condition occurred during a failed firmware update.The device was not in use on a patient at the time of the occurrence.The device was returned to the manufacturer service center evaluation.During the evaluation the firmware was successfully upgraded, and both the internal and detachable batteries failed to charge simultaneously.The manufacture's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information stating a trilogy evo ventilator inoperative condition occurred during a failed firmware update.The device was not in use on a patient at the time of the occurrence.The device was returned to the manufacturer service center evaluation.During the evaluation the firmware was successfully upgraded, and both the internal and detachable batteries failed to charge simultaneously.The manufacture's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information/correction: this notification has been reviewed for information received that after a repair/service software upgrade was attempted on a trilogy evo, the device became inoperative.The device was returned for evaluation, and it was confirmed that a ventilator inoperative condition occurred due to inconsistent software versions.The service center successfully upgraded the software upgrade.This information does not indicate a malfunction of the device, yet a result of the service being provided currently.It has been concluded that the trigger for this condition would not reoccur during use, which in turn could not have the possibility to cause harm injury to the user.Based on the available information, there is not enough evidence to indicate this issue is reportable to any regulatory agencies.No report will be filed with any regulatory agencies at this time.At this time the reported failed software update does not produce an increased patient safety risk.All patients must be taken- off from the devices and put on alternative device prior to sw update process.To date no patient harm has been reported during a failed software update, and all devices were not in use.This concludes this event is not reportable.Box h coding was updated.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24820367
Report Number2518422-2026-010559
Device Sequence Number9630911
Product Code CBK
UDI-Device Identifier00606959051980
UDI-Public(01)00606959051980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAU2110X15B
Device Catalogue NumberAU2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown